# SDR UALA2009021900850

- Difficulty date: February 17, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 65,456 hours, 18,976 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1B7486
- Part serial: 11
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS:  R ENG REV CONT STATUS MSG CAME ON IN CRUISE 4 HOURS INTO FLT.  REPLACED EEC.  CHECKED RIGHT REV STOW LVDT AND IS GOOD.  FOUND LOOSE BACKSHELL ON PMA, TIGHTENED AND CLEANED CONNECTORS.  ALSO REPLACED PMA AS PRECAUTION.  IDLE CHECK GOOD.  NO MESSAGES.
